# SDR SWIA200616170

- Difficulty date: January 18, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 11,910 hours, 9,202 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5758
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 8,161 hours, 6,300 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT AFTER LANDING IN SLC.  REPLACED OB SPOILERON NR 3 HYD PCU IAW CRJ MM 27-62-01, OPERATIONAL CHECK GOOD.
